About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 486193, 10 pages
http://dx.doi.org/10.1155/2012/486193
Research Article

The Approximate Solution of Fractional Fredholm Integrodifferential Equations by Variational Iteration and Homotopy Perturbation Methods

1L.M.F.N Mathematics Department, University of Setif, Algeria
2Department of Mathematics, Universiti Putra Malaysia, 43400 Serdang, Selangor, Malaysia

Received 2 February 2012; Revised 20 February 2012; Accepted 23 March 2012

Academic Editor: Bashir Ahmad

Copyright © 2012 Abdelouahab Kadem and Adem Kilicman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. Hilfert, Applications of Fractional Calculus in Physics, World Scientific, Singapore, 2000. View at Publisher · View at Google Scholar
  2. K. B. Oldham and J. Spanier, The Fractional Calculus, vol. 198 of Mathematics in Science and Engineering, Academic Press, 1974.
  3. I. Podlubny, Fractional Differential Equations, vol. 198 of Mathematics in Science and Engineering, Academic Press, San Diego, Calif, USA, 1999.
  4. A. Kadem and D. Baleanu, “Fractional radiative transfer equation within Chebyshev spectral approach,” Computers & Mathematics with Applications, vol. 59, no. 5, pp. 1865–1873, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. A. Kadem and D. Baleanu, “Analytical method based on Walsh function combined with orthogonal polynomial for fractional transport equation,” Communications in Nonlinear Science and Numerical Simulation, vol. 15, no. 3, pp. 491–501, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. J. H. He, “Variational iteration method for delay differential equations,” Communications in Nonlinear Science and Numerical Simulation, vol. 2, no. 4, pp. 235–236, 1997. View at Publisher · View at Google Scholar · View at Scopus
  7. S. J. Liao, “An approximate solution technique not depending on small parameters: a special example,” International Journal of Non-Linear Mechanics, vol. 30, no. 3, pp. 371–380, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. S. J. Liao, “Boundary element method for general nonlinear differential operators,” Engineering Analysis with Boundary Elements, vol. 20, no. 2, pp. 91–99, 1997. View at Scopus
  9. M. J. Ablowitz and P. A. Clarkson, Solitons, Nonlinear Evolution Equations and Inverse Scattering, vol. 149, Cambridge University Press, New York, NY, USA, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. G. Adomian, Nonlinear Stochastic Systems Theory and Applications to Physics, vol. 46, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1989. View at Zentralblatt MATH
  11. Y. Chen and Z. Yan, “Weierstrass semi-rational expansion method and new doubly periodic solutions of the generalized Hirota-Satsuma coupled KdV system,” Applied Mathematics and Computation, vol. 177, no. 1, pp. 85–91, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. E. Fan, “Extended tanh-function method and its applications to nonlinear equations,” Physics Letters A, vol. 277, no. 4-5, pp. 212–218, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. Y. Luchko and R. Gorenflo, “An operational method for solving fractional differential equations with the Caputo derivatives,” Acta Mathematica Vietnamica, vol. 24, no. 2, pp. 207–233, 1999. View at Zentralblatt MATH
  14. S. Momani and Z. Odibat, “Numerical approach to differential equations of fractional order,” Journal of Computational and Applied Mathematics, vol. 207, no. 1, pp. 96–110, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. S. Kempfle and H. Beyer, “Global and causal solutions of fractional differential equations,” in Proceedings of the 2nd International Workshop on Transform Methods and Special Functions, pp. 210–216, Science Culture Technology Publishing, Varna, Bulgaria, 1996.
  16. S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integrals and Derivatives: Theory and Applications, Gordon and Breach, Yverdon, Switzerland, 1993.
  17. Yu. F. Luchko and H. M. Srivastava, “The exact solution of certain differential equations of fractional order by using operational calculus,” Computers & Mathematics with Applications, vol. 29, no. 8, pp. 73–85, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. B. J. West, M. Bologna, and P. Grigolini, Physics of Fractal Operators, Springer, New York, NY, USA, 2003.
  19. J. H. He, “Variational iteration method—a kind of non-linear analytical technique: some examples,” International Journal of Non-Linear Mechanics, vol. 34, no. 4, pp. 699–708, 1999. View at Scopus
  20. J. H. He., S. K. Elagan, and Z. B. Li, “Geometrical explanation of the fractional complex transform and derivative chain rule for fractional calculus,” Physics Letters A, vol. 376, no. 4, pp. 257–259, 2012.
  21. A. Le Méhauté, A. El Kaabouchi, and L. Nivanen, “Contribution of non integer Integro-differential operators(NIDO) to the geometrical undersanding of Riemann’s conjecture-(I),” in Proceedings of the 2nd IFAC workshop on Fractional Differentiation and Its Applications, vol. 2, pp. 230–233, 2006.
  22. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, vol. 204 of North-Holland Mathematics Studies, Elsevier Science, Amsterdam, The Netherlands, 2006.
  23. A. Kılıçman and Z. A. A. Al Zhour, “Kronecker operational matrices for fractional calculus and some applications,” Applied Mathematics and Computation, vol. 187, no. 1, pp. 250–265, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  24. J. H. He, “Homotopy perturbation method: a new nonlinear analytical technique,” Applied Mathematics and Computation, vol. 135, no. 1, pp. 73–79, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  25. J. H. He, “Homotopy perturbation technique,” Computer Methods in Applied Mechanics and Engineering, vol. 178, no. 3-4, pp. 257–262, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  26. J. H. He, “A coupling method of a homotopy technique and a perturbation technique for non-linear problems,” International Journal of Non-Linear Mechanics, vol. 35, no. 1, pp. 37–43, 2000. View at Publisher · View at Google Scholar
  27. J. H. He, “Some asymptotic methods for strongly nonlinear equations,” International Journal of Modern Physics B, vol. 20, no. 10, pp. 1141–1199, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  28. J. H. He, Non-pertubative methods for strongly nonlinear problems, dissertation, GmbH, Berlin, Germany, 2006.
  29. Y. Nawaz, “Variational iteration method and homotopy perturbation method for fourth-order fractional integro-differential equations,” Computers and Mathematics with Applications, vol. 61, no. 8, pp. 2330–2341, 2011. View at Publisher · View at Google Scholar · View at Scopus
  30. J. H. He, “A short remark on fractional variational iteration method,” Physics Letters A, vol. 375, no. 38, pp. 3362–3364, 2011. View at Publisher · View at Google Scholar
  31. H. E. Ji-Huan, “A Note on the homotopy perturbation method,” Thermal Science, vol. 14, no. 2, pp. 565–568, 2010. View at Scopus
  32. A. Yildirim, S. A. Sezer, and Y. Kaplan, “Numerical solutions of fourth-order fractional integro-differential equations,” Zeitschrift fur Naturforschung A, vol. 65, no. 12, pp. 1027–1032, 2010. View at Scopus
  33. S. Yüzbasi, N. Sahin, and A. Yildirim, “A collocation approach for solving high-order linear Fredholm-Volterra integro-differential equations,” Mathematical and Computer Modelling, vol. 55, no. 3-4, pp. 547–563, 2012.